# SDR 06FDEA02697

- Difficulty date: July 26, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N01630: LHW OUTBOARD FLAP OUTBOARD HINGE BRACKET (WING MOUNTED) BARREL NUT HOLE, UPPER, FOUND WITH CORROSION.  SNRM N01630: LT FWD O/B FLAP O/B HINGE BARREL NUT UPPER BORE CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09 PG 402-408, ORIGINAL DIA: 0.325", FINAL DIA: 0.406", MAX   ALLOWABLE DIA: 0.391".  BUSHING FABRICATED AND INSTALLED AS PER EA NR 1-5750-102216, TITLE: WINGS, TRAILING EDGE AND TRAILING EDGE DEVICES, LT O/B FLAP, O/B HINGE BRACKET REPAIRS.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
